Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Blood clots from vagina. Is it due to antibiotics?

randomly passed maybe 3 mm fairly hard oval shaped mass with blood clot from vagina - squashed between toilet paper and the other 1cm clot almost disintegrated and when I threw tissue in toilet bowl the blood dissolved in the water as u would expect but the little teeny mass just sort of sank to the bottom. I had a d and c 4 weeks ago and have t had a real period yet and also do have thrush caused by large doses of antibiotics after the operation.. is this something i should be concerned about?
Asked On : Fri, 4 Jan 2013
Answers:  0 Views:  8 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor